MAUDE Adverse Event Report: AZURMEDS INC. LTJ SCREWS; COMPRESSION BONE SCREW

AZURMEDS INC. LTJ SCREWS; COMPRESSION BONE SCREW
Model Number 3.75 SOLID SCREW - LENGTH 36MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the same procedure, a second screw has been used and also bent : ltj 3.75mm solid ss screw l.38mm - udi: (b)(4).The root cause of the event could not be determined from the information available and in absence of device evaluation.
 
Event or Problem Description
On postoperative radiography, the 2 screws are bent.During the surgery, the surgeon was satisfy with the compression obtained.There is no clinical impact nor consequence for the patient.

Brand Name
LTJ SCREWS
Common Device Name
COMPRESSION BONE SCREW
Manufacturer (Section D)
AZURMEDS INC.
4809 n ravenswood avenue
suite 119
chicago IL 60604
MDR Report Key12182107
Report Number3016605123-2021-00002
Device Sequence Number4454389
Product Code HWC
UDI-Device Identifier00810041621351
UDI-Public(01)00810041621351(11)200921(10)2001PP35
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.75 SOLID SCREW - LENGTH 36MM
Device Catalogue Number81004162135
Device Lot Number2001PP35
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient Weight104